# SDR 03FDEA00727

- Difficulty date: May 12, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 30,178 hours, 8,681 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Manifold
- Condition: Damaged
- Location: Pneumatic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE (FL320) AFTER 5+30 FLIGHT, AIR MANF 2 FAIL WARNING ILLUMINATED, NR 2 PACK SHUTDOWN AUTOMATICALLY.  DIVERTED TO NFFN.  ACN RELEASED FOR SERVICE PER MEL/CDL: 36-10-02-A  CATEGORY: C EXPIRATION: 22MAY03.  MEL 36-10-02-A: PNEUMATIC SUPPLY SYS NR 2 - INOP.  PNEU MANF DECAY CHECK C/OUT PER MM 36-00-01 - WITHIN MM LIMIT.  (ACTUAL 28 SECS 25- 15  PSI MIN 19.2 SECS). 22MAY03 SFS MX R/R'D D1-126 SENSING ELEMENT I.A.W. AMM 36-23-07-04. OPS OK.
